Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On Transcendental Numbers

Aubrey J. Kempner
Transactions of the American Mathematical Society
Vol. 17, No. 4 (Oct., 1916), pp. 476-482
DOI: 10.2307/1988833
Stable URL:
Page Count: 7

You can always find the topics here!

Topics: Integers, Transcendentals, Numbers, Fractions, Mathematical theorems, Absolute value
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.